Institut de Mathématiques de Marseille, UMR 7373




Rechercher


Accueil >

Photo de SHORT Hamish
SHORT Hamish      
Organisme : Aix Marseille Université
Professeur
hamish.short_AT_univ-amu.fr
04 13 55 14 68
Bureau: 147, Bât: CMI - Site : Chateau-Gombert

Domaines de Recherche:

Dernieres productions scientifiques :
--------------------
+ INVERSION IS POSSIBLE IN GROUPS WITH NO PERIODIC AUTOMORPHISMS doi link

Auteur(s): Bridson Martin R., Short H.

(Article) Publié: Proceedings Of The Edinburgh Mathematical Society, vol. p. (2016)

--------------------
+ On the finite presentation of subdirect products and the nature of residually free groups doi link

Auteur(s): Short H.

(Article) Publié: American Journal Of Mathematics, vol. 135 p.891-933 (2013)

--------------------
+ The homeomorphism problem for closed 3-manifolds doi link

Auteur(s): Short H.

(Article) Publié: Algebraic And Geometric Topology, vol. 14 p.2431-2444 (2014)

--------------------
+ GRAPH SMALL CANCELLATION THEORY APPLIED TO ALTERNATING LINK GROUPS doi link

Auteur(s): CUNÉO RÉMI, Short H.

(Article) Publié: Journal Of Knot Theory And Its Ramifications, vol. 21 p.1250113 (2012)

--------------------
+ On direct products of free pro-p groups and Demushkin groups of infinite depth doi link

Auteur(s): Short H., Dessislava H. Kouchloukova

(Article) Publié: Journal Of Algebra, vol. 343 p.160-172 (2011)

Plus...